Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Integrability of subdifferentials of directionally Lipschitz functions


Authors: Lionel Thibault and Nadia Zlateva
Journal: Proc. Amer. Math. Soc. 133 (2005), 2939-2948
MSC (2000): Primary 49J52; Secondary 28B20
Published electronically: May 13, 2005
MathSciNet review: 2159772
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using a quantitative version of the subdifferential characterization of directionally Lipschitz functions, we study the integrability of subdifferentials of such functions over arbitrary Banach space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 49J52, 28B20

Retrieve articles in all journals with MSC (2000): 49J52, 28B20


Additional Information

Lionel Thibault
Affiliation: Département de Mathématiques, Université Montpellier II, CC 051, Place Eugène Bataillon, 34095 Montpellier cedex 5, France
Email: thibault@math.univ-montp2.fr

Nadia Zlateva
Affiliation: Section of Operations Research, Department of Mathematics, Sofia University, 5, James Bourchier Blvd., 1164 Sofia, Bulgaria — and — Département de Mathématiques, Université Montpellier II, CC 051, Place Eugène Bataillon, 34095 Montpellier cedex 5, France
Email: zlateva@fmi.uni-sofia.bg, zlateva@math.univ-montp2.fr

DOI: http://dx.doi.org/10.1090/S0002-9939-05-07883-4
PII: S 0002-9939(05)07883-4
Keywords: Subdifferential, integrability, directionally Lipschitz function
Received by editor(s): May 10, 2002
Published electronically: May 13, 2005
Additional Notes: The second author’s research was supported by a Marie Curie fellowship of the European Community programme Improving Human Potential under contract No. HPMF-CT-2001-01345
Communicated by: Jonathan M. Borwein
Article copyright: © Copyright 2005 American Mathematical Society